By Topic

Electromagnetic scattering from transversely corrugated cylindrical structures using the asymptotic corrugated boundary conditions

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Kishk, A.A. ; Dept. of Electr. Eng., Univ. of Mississippi, University, MS, USA

Simple surface integral equations are obtained for infinitely extended cylindrical structures with arbitrarily shaped cross-section of transverse corrugations. The asymptotic corrugated boundary condition (ACBC) for periodic transverse corrugated surfaces is used. We show how to apply the method to calculate the plane wave scattering from arbitrarily shaped cylinders with dielectric-filled corrugations. The method of moments is used to solve the integral equations and the numerical solution is verified with some published results. Several examples of corrugated struts are analyzed to reduce the forward scattering from the structures.

Published in:

Antennas and Propagation, IEEE Transactions on  (Volume:52 ,  Issue: 11 )